## **Conference programme**

## Friday, 20<sup>th</sup> October

15.00 - 16.00	Conference opening							
16.00 - 17.00	PLENARY SPEAKER 1							
	Davor Černi (AZOO):							
		Creating an environment appropriate for efficient and undisturbed development of EFL teachers						
17.00 - 17.30		COFFEE BREAK						
	Diamant Hall	Magnolia Hall	Oleander Hall	Lovor Hall	Lavanda Hall 1	Lavanda Hall 2		
	ALL/ SEC	YL/PRIM/ALL	SEC	YL/PRIM	ALL	ALL		
17.30 - 18.15	MAGDA PAŠALIĆ	MELINDA TUPEK	MARTINA GRGAC/	NINA REZO/ MARINA	JOSIP SOBIN	GABRIJELA		
(45 minutes)	EFL teachers'	Games in the English	MAJA LABAŠ	SERTIĆ	Innovating ELT	ČORKOVIĆ		
	motivational	Language Classroom	HORVAT	Get updated with	through	Media Literacy:		
	strategies and		Mental health is	CALL	ERASMUS	Five Questions for		
	students'		your greatest			Media Analysis		
	perceptions of		wealth					
	motivational							
	strategies							
18.25 – 19.10	CATHERINE	(ALL)	KSENIIA SHOKALO	LEJLA SKALNIK/ IVA	DRAGANA	BARBARA K.		
(45 minutes)	MANTADAKIS	IVA HABEŠ	New Life of	PALČIĆ STRČIĆ	ANDRIĆ	HORVATH		
	EXPRESS	LONČARIĆ/ IRENA	Dictations	Can you hear our loud	ELTA Serbia	IATEFL Hungary		
	PUBLISHING &	HABEŠ KOPRIĆ		whisper? – activities	Promoting	A cool tour with		
	ALFA	Digitalization and AI		with SEN pupils	Students'	culture		
	Assessing Writing	– friends or foes?			Creativity with			
	at CEFR B2 & C2				Online			
	Levels				Publishing Tools			
19.10 - 21.00	Dinner Time							
20.00	Associates dinner							
21.00 - 23.00	Movie night;							

## Saturday, 21<sup>st</sup> October

	Diamant Hall	Magnolia Hall	Oleander Hall	Lovor Hall	Lavanda Hall 1	Lavanda Hall 2
8.30 – 9.00 (30 minutes)	YL/PRIM BRANKA LAMZA Stories Bring Us Closer	SEC/ALL TEA HORVATIĆ PROFIL KLETT AI Is Here. Now What?	PRIM/YL MARIJANA BARABA Earth Day	YL/PRIM/ALL BARBARA BOŠNJAK/ MIRELA RUKAVINA SABO Why poetry still matters	PRIM/ALL (PRIM) DARJA URH A safe place	PRIM/ALL (ALL) MARINELA BORAS To SOL or not to SOL – is it a question?
9.05 – 10.05 (60 minutes)	LIDIJA ŠKRLEC/ ANA KATRUŠA Gifted Gems: Unleashing Brilliance in the Classroom	DANKA SINGER DIPLOMATIC ACADEMY MFEA PROFIL KLETT Bunny or Crocodile Language? Conflict Management in the Classroom	IVANA PLOČKINIĆ Soft skills don't make you soft	(ALL) IVANA MARINIĆ ŠKOLSKA KNJIGA Learner Glasses on: Embrace your Grammar Buddy Spirit	LIVIJA PRIBANIĆ Let's get down to business: The Good Project	(PRIM) TATJANA BIJELIĆ Podcast – speaking and listening from another perspective
10.10 - 10.40	Coffee break					
10.45 – 11. 30 (45 minutes)	(ALL) FILIP CAR (AZOO) A reflective teacher	ANA ETEROVIĆ Take on the challenge and speak up!	GABI ČAKŠ Let's learn grammar	ANDREJA MANDELJC Minecraft over matter – enhancing presentation skills	(ALL) JOSIPA KARDUM Teaching from an autistic teacher's perspective	LANGUAGES UNITED
11.40 - 12.40	PLENARY SPEAKER 2 MILAN MANDELJC: "Tying the loose ends"					
12.45 - 14.00	Lunch break					

	Diamant Hall SEC	Magnolia Hall PRIM/YL	Oleander Hall SEC	Lovor Hall ALL	Lavanda Hall 1 ALL	Lavanda Hall 2 ALL/SEC	
14.10 – 15.10 (60 minutes)	CONRAD KELLETT PEARSON Step Up on the plate: developing future skills and competences for current students	LIDIJÁ ŠARAVANJA/ DORA BOŽANIĆ MALIĆ ŠKOLSKA KNJIGA Twist and turn: Unleashing the power of ready- made materials	CATHERINE MANTADAKIS EXPRESS PUBLISHING & ALFA Specific Learning Difficulties and English Language Teaching	VEDRANA FRLAN Creative Forms of Teacher Collaboration	ALENKA TASLAK/ IVANA HRASTOVIĆ MANDARIĆ Compassionate Classroom: Empathy Unleashed for Creative Self- Expression	MIRTA KOS KOLOBARIĆ An idiom a day keeps boredom away	
15.20– 16.05 (45 minutes)	PETRICA ALEKSIĆ/ INES JELOVČIĆ Experiences in EFL and EAP Gamification in the Digital Era	TANJA FAJMUT Keeping our students actively engaged – a(n) (im)possible task?	DARIA PARO ŠKOLSKA KNJIGA The art of active listening	SANJA BOŽINOVIĆ PROFIL KLETT Mindfulness Activities in the EFL Classroom	JANOS UJLAKI IATEFL Hungary Using digital storytelling to develop presentation and language skills	ANNA PERESZLÉNYI Using literature to develop EFL students' reading skills and strategies	
16.05 - 16.35	Coffee break						
	Diamant Hall SEC	Magnolia Hall SEC	Oleander Hall ALL	Lovor Hall YL/PRIM	Lavanda Hall 1 VYL/YL	Lavanda Hall 2	
16.35 -17.35 (60 minutes)	NEMANJA MILINOVIC Language and/or Psychotherapy: What do you want to talk about?	ANITA JOKIĆ What can we learn from Winnie the Pooh?	IVANA KIRIN/ MARINKO UREMOVIĆ PROFIL KLETT The anatomy of a reading task	IVA PALČIĆ STRČIĆ ŠKOLSKA KNJIGA All the world's a stage: drama, storytelling, upcycling	SLAÐANA CURIĆ PETRIČEVIĆ Smart Teachers Play More		
17.45 - 18.45	PLENARY SPEAKER 3 Nathan Meyer "Navigating the Digital Landscape: Empowering Teachers as Media Literacy Advocates"						
18.50 - 19.15	AGM (MAGNOLIA)						
19.15 - 21.00	Dinner time						
21.00 - 21.45	SOCIAL – STAND UP						
22.00 - 23.00	PUB QUIZ sponsored by HUPE						

## Sunday, 22<sup>nd</sup> October

	Diamant Hall	Magnolia Hall	Oleander Hall	Lovor Hall	Lavanda Hall 1	Lavanda Hall 2	
	SEC/ALL	SEC/ALL	PRIM/SEC	YL/PRIM	SEC/ALL		
8.30 - 9.00	KSENIJA BENČINA/	BARBARA	HELENA GUSTOVIĆ	HELENA	(ALL)		
(30 minutes)	MIRNÁ KURTOVIĆ	BOŠNJAK	LJUBIĆ	ŽNIDARŠIČ SEME/	ULIANA TYKHA		
(	It makes you look	The MEGA Project	PROFIL KLETT	TADEJA HELENA	L2 writing for		
	old!	– Make Europe	Technology – Enemy	SEVER	Well-being and		
		Great Again	or Ally?	Strategies for	Resilience in the		
				rebuilding students	Wartime:		
				engagement after	Ukrainian		
				COVID-19	perspective		
9.10 - 9.55	EVELINA MIŠČIN	NATHAN MEYER	(SEC)	LIDIJA ŠARAVANJA	(SEC)		
(45 minutes)	ChatGPT – should	Teaching English	KATARINA	ŠKOLSKA KNJIGA	SONJA PRZULJ		
	we be afraid of it?	and Global	SLAPNIČAR	Code Without	Short stories as a		
		Citizenship	"Teach, all this	Overload	powerful tool to		
		through the	writing is giving me a		interact with		
		Creative Arts	headache!"		literature		
10.10 - 11.10	PLENARY SPEAKER 4						
			Jasenka Če	0			
	'From Exposure to Awareness: Capitalizing on Language Learners' Individual Differences to Create a Thriving						
1110 1120	Classroom Environment'						
11.10 - 11.30	5						
	Raffle & prizes by publishers						
	Languages United p	orizes					
12.00 - 14.00	Lunch break						
13.15-15.00	BUS departures (check the info board)						